MAUDE Adverse Event Report: TIDI PRODUCTS LLC SITTER ON CUE PRO; MONITOR, BED PATIENT

TIDI PRODUCTS LLC SITTER ON CUE PRO; MONITOR, BED PATIENT
Model Number 8645WL
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported situation with posey on cue pro 8645wl sn unknown.Chair alarm did not alert staff when battery was low / about to die.Background: fairmont m/s patient admitted to room 218 on (b)(6) 2024, late afternoon.On (b)(6) 2024 @ 0700 rn set up the chair alarm as patient would be getting to the chair in the morning.No issues with set up per rn.At 0900 the patient attempted to get out of chair and alarm did not sound.When rn went in room, the battery light upper right hand corner of alarm was red, meaning battery low/dead.Assessment per nursing staff, the posey alarm typically provides a verbal cue / message that battery is low.This did not occur at 0700 when rn set up chair alarm.
 
Additional Manufacturer Narrative
The report is based solely on the information provided by the customer.No serial number was provided; therefore, the dhr for this alarm cannot be reviewed.Customer confirmed patient did not sustain any injuries as a result of this incident.Without the return of the device, the reported issue could not be confirmed.A review of the complaint database revealed 4 other events similar to the reported issue in the past two years.Product was not returned for two of the complaints, therefore, root cause could not be determined.Of the products returned, units were found to pass all functional testing and met specification.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states if the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor, or if the chair belt sensor is unfastened.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As a part of the monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
SITTER ON CUE PRO
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key20196889
Report Number2182318-2024-00116
Device Sequence Number20536986
Product Code KMI
UDI-Device Identifier10190676007636
UDI-Public10190676007636
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8645WL
Device Catalogue Number8645WL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown